Talk

Advanced search

Mumsnet has not checked the qualifications of anyone posting here. If you have any medical concerns we suggest you consult your GP.

Hard swelling and red mark after injection (14m old)

(4 Posts)
MerryWifeOfWindsor Tue 27-Oct-09 18:15:22

Just posted this in childrens health, then remembered this topic. DS had his 13m injections yesterday and this evening I noticed where his left leg injection was (he had one in each leg) he has a red rash/mark about an inch or so long, and the side of the thigh is hard and swollen. Is this PK or should I take him somewhere to be seen? Thankyou

kcartyparty Tue 27-Oct-09 21:27:36

Injections do sometimes leave a large lump and some red swelling.

If your child has no other symptoms with this I would not worry too much.

If the rash spreads then go see your doctor. If you are worried you could always phone the nhs hotline 0845 4647

llynnnn Tue 27-Oct-09 21:31:31

dd had this after her 4month injections and it went away after a day or so. It didnt bother her at all when it was touched and she was fine in herself too so I didnt see a doctor about it

hth

MerryWifeOfWindsor Tue 27-Oct-09 21:36:38

Thankyou. I called OOH GP who said basically keep an eye on it

Join the discussion

Join the discussion

Registering is free, easy, and means you can join in the discussion, get discounts, win prizes and lots more.

Register now